MathSciNet Relay Station
MathSciNet bibliographic data
MR511423 (80k:57001) 57M10 (57N15)
Montesinos, José María $4$-manifolds, $3$-fold covering spaces and ribbons. Trans. Amer. Math. Soc. 245 (1978), 453–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement